# SDR SWAA2013052216331

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 41,334 hours, 23,945 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, STRONG ELEC/RUBBER BURNING SMELL AFTER T/O.  DID NOT DECLARE EMERGENCY.  NO OVERWEIGHT LANDING.  R & R BALLAST IAW MM.
